# SDR CKSA97274

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 519.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND INTERNAL RIGHT WING TANK STA WS 519.0 RIB TO STRINGER ATTACH ANGLE CRACKED JUST AFT OF ACCESS PANEL MARKED M1.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-40-4 FIGURE 1.  CORROSION TASK CARD NUMBER C57-571-01 PART 2 OF 2.  NON-ROUTINE TASK CARD NUMBER 106184.
